| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 11, 2016, no. 21-24


B. Luna-Benoso, V.M. Silva-Garcia, R. Flores-Carapia
      Multi-lane vehicle traffic modeling using cellular automata
      International Mathematical Forum, Vol. 11, 2016, no. 21, 1001-1015
      http://dx.doi.org/10.12988/imf.2016.68110

Rafael Jakimczuk
      On the quotient between the greatest prime factor and the least prime factor
      International Mathematical Forum, Vol. 11, 2016, no. 21, 1017-1026
      http://dx.doi.org/10.12988/imf.2016.68119

Wei-Kai Lai, John Risher
      Generalization of two inequalities involving AM, GM, and HM
      International Mathematical Forum, Vol. 11, 2016, no. 21, 1027-1035
      http://dx.doi.org/10.12988/imf.2016.68111

Abdelfattah Mustafa, Beih S. El-Desouky, Ahmed Taha
      Improving the performance of the series parallel system with linear exponential distribution
      International Mathematical Forum, Vol. 11, 2016, no. 21, 1037-1052
      http://dx.doi.org/10.12988/imf.2016.67107

Samia A. Adham, Mervat K. Abd Elaal, Heba M. Malaka
      Gaussian copula regression application
      International Mathematical Forum, Vol. 11, 2016, no. 22, 1053-1065
      http://dx.doi.org/10.12988/imf.2016.68118

Ahmed Ould Chbih, Mohamed Ben Faraj Ben Maaouia, Mamadou Sanghare
      Factorization of graded modules of fractions
      International Mathematical Forum, Vol. 11, 2016, no. 22, 1067-1088
      https://doi.org/10.12988/imf.2016.67100

Rana Sabeeh AL-Sudani, Jicheng Liu, Juan Wu
      Estimation of co-integration of the relationship between blood transfusion and iron deposits in thalassemia patients and study of the effects of some physiological factors
      International Mathematical Forum, Vol. 11, 2016, no. 22, 1089-1102
      https://doi.org/10.12988/imf.2016.6788

Rafael Jakimczuk
      A theorem on perfect powers between two consecutive squares
      International Mathematical Forum, Vol. 11, 2016, no. 23, 1103-1108
      https://doi.org/10.12988/imf.2016.69123

Nevin Gurbuz, Ersin Isik
      Intrinsic geometry of the nonlinear heat equation for spacelike curves with timelike normal according to Bishop 2-type frame in Minkowski 3-space
      International Mathematical Forum, Vol. 11, 2016, no. 23, 1109-1116
      https://doi.org/10.12988/imf.2016.69122

S.S. Benchalli, P.G. Patil, J.B. Toranagatti, S.R. Vighneshi
      \delta gb-Separation axioms in topological spaces
      International Mathematical Forum, Vol. 11, 2016, no. 23, 1117-1131
      https://doi.org/10.12988/imf.2016.68112

Ts. P. Kovacheva, Ts. P. Andreeva
      Using principal component analysis for investigation of multiple object tracking
      International Mathematical Forum, Vol. 11, 2016, no. 23, 1133-1148
      https://doi.org/10.12988/imf.2016.69129

Kesavan Asaithambi, A. Nagoor Gani
      Application of self organized and metacognitive neuro fuzzy systems for journey time prediction
      International Mathematical Forum, Vol. 11, 2016, no. 24, 1149-1156
      https://doi.org/10.12988/imf.2016.69128

Achmad Nizar Hidayanto, Hisyam Fahmi, Devi Fitrianah, Aniati Murni Arymurthy
      Oceanographic features selection to predict the tuna potential fishing zones using SFFS method
      International Mathematical Forum, Vol. 11, 2016, no. 24, 1157-1166
      https://doi.org/10.12988/imf.2016.611145

Nevin Gurbuz
      Inextensible curve flows according to Bishop 2-type frame in Minkowski 3-space
      International Mathematical Forum, Vol. 11, 2016, no. 24, 1167-1174
      https://doi.org/10.12988/imf.2016.69127

S. A. El-Shehawy
      On properties of fractional probability measure
      International Mathematical Forum, Vol. 11, 2016, no. 24, 1175-1184
      https://doi.org/10.12988/imf.2016.610132

Humberto Serrano
      Remarks on the maximum principle for parabolic-type PDEs
      International Mathematical Forum, Vol. 11, 2016, no. 24, 1185-1190
      https://doi.org/10.12988/imf.2016.69125

Agus Maman Abadi, Nurhayadi, Musthofa
      A new method to analyze bank performance level in Indonesia using fuzzy model
      International Mathematical Forum, Vol. 11, 2016, no. 24, 1191-1206
      https://doi.org/10.12988/imf.2016.611143

N. Ozkan Tan
      An approach of some convergence type by filter
      International Mathematical Forum, Vol. 11, 2016, no. 24, 1207-1211
      https://doi.org/10.12988/imf.2016.6444


Journals | Books | Author guidelines